MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PRIMA GLENOID SYSTEM; PRIMA TT GLENOID GLENOSPHERE DIA. 40MM

LIMACORPORATE S.P.A. PRIMA GLENOID SYSTEM; PRIMA TT GLENOID GLENOSPHERE DIA. 40MM
Model Number 1974.09.040
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery due to instability performed on (b)(6) 2025.Previous surgery took place on (b)(6) 2025.The following components were removed: smr reverse liner +6mm d.40mm (part code: 1365.50.820, lot number: 22at16b, sterilization: 2200271).Prima glenosphere d.40 mm (part code: 1974.09.040, lot number: 2433271, sterilization: 2500004).Connector w.Screw low lat.5mm (part code: 1974.15.300, lot number: 2320196, sterilization: 2400132).According to the information received, the initial surgery was performed on (b)(6) 2025, for a fracture.The second revision on (b)(6) 2025, was a planned revision to finish the intended corrections from the first implant.The surgery on (b)(6) 2025 was due to the patient dislocation because the previous revision did not fully stabilize the joint.The patient is a male, date of birth on (b)(6) 1945.The event happened in the united states.
 
Additional Manufacturer Narrative
Checking the manufacturing and sterilization charts of the components involved in this event, no pre-existing anomaly, that could have contributed to the event, was discovered in the items belonging to the same part codes and lot numbers as the devices removed in the revision surgery hereby reported.The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Shoulder revision surgery due to instability performed on (b)(6), 2025.Previous surgery took place on (b)(6), 2025.The following components were removed: - smr reverse liner +6mm d.40mm (part code 1365.50.820, lot number 22at16b, sterilization 2200271) - prima glenosphere d.40 mm (part code 1974.09.040, lot number 2433271, sterilization 2500004) - connector w.Screw low lat.5mm (part code 1974.15.300, lot number 2320196, sterilization 2400132) according to the information received, the initial surgery was performed on (b)(6), 2025, for a fracture.The first revision on (b)(6), 2025, was a planned revision to finish the intended corrections from the first implant.The surgery on (b)(6),2025 was due to the patient dislocation because the previous revision did not fully stabilize the joint.The patient is a male, date of birth (b)(6), 1945.The event happened in the united states.
 
Additional Manufacturer Narrative
Checking the manufacturing and sterilization charts of the components involved in this event, no pre-existing anomaly, that could have contributed to the event, was discovered in the items belonging to the same part codes and lot numbers as the devices removed in the revision surgery hereby reported.From follow-up communication with complaint source no further information regarding the case have been retrieved.Explanted components have been discarded, therefore they are not available for analysis.No x-rays nor pictures of explanted components were provided either.Hence, taking into account that: - dhrs review did not highlight any anomaly on involved lot; - no further events have been reported for involved lots; - explanted components have been discarded and x-rays or pictures have not been provided, therefore no more in-depth investigation can be performed; the manufacturer has no evidence to consider the event as product related.According to the available pms data, the revision rate of prima glenosphere, belonging to the family product codes 1974.09.Xxx and 1976.09.Xxx due to instability is around 0.04%.Based on the investigation performed, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.

Brand Name
PRIMA GLENOID SYSTEM
Common Device Name
PRIMA TT GLENOID GLENOSPHERE DIA. 40MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key23484043
Report Number3008021110-2025-00138
Device Sequence Number10558621
Product Code PHX
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222427
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1974.09.040
Device Lot Number2433271
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date07/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale